# SDR FDEA200903200980

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53970875201
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON CROSS SHEET C 56-56A, P15A  REPAIR PERFORMED BY BLEND OUT AND NDT FOR CRACK FREE CONDITION IAW RAS/EFW/9000150/2009 ISS A, APPROVED BY EA 6-5310-129115.
